# SDR F3LA201909030101

- Difficulty date: September 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 03431
- Aircraft time: 41,674 hours, 16,168 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED BURNING ELECTRIC FOR ABOUT 30 SEC ONLY IN COCKPIT NO SMOKE ASSOCIATED W/SMELL. CONDUCTED VISUAL INSPECTION OF AVIONICS COMPARTMENT AND NO DEFECTS FOUND AT THIS TIME. PERFORMED 10 MINUTE GROUND RUN. NO DEFECTS OF SMELLS ACCURD. OPS CHECK GOOD. OK FOR SERVICE. TSM 05-50-00-810-831A
